| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 6, 2011, no. 53-56


P. K. Sharma
      (\alpha,\beta)–Cut of intuitionistic fuzzy groups
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2605-2614.

Xu Qin, Jiang-She Zhang, Xiao-Dong Yan
      A nonparametric circular-linear multivariate regression model with its application to wind energy
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2615-2624.

S. V. Dolagh, D. Moazzami
      New approximation algorithm for minimum Steiner tree problem
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2625-2636.

Mamadou Barry, Papa Cheikhou Diop
      On commutative FDF-rings
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2637-2644.

E. Ranjbar-Yanehsari, M. Asghari-Larimi
      Some properties of hyperstructure and union normal fuzzy subgroups
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2645-2653.

Dayan Liu
      On homogeneous quasi-translations in dimension five
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2655-2664.

S. K. Malhotra, S. Shukla, R. Sen
      Fixed point theorems in cone metric spaces by altering distances
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2665-2671.

Xiyan Yao
      g-(M,\mu)-frames in Hilbert spaces
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2673-2682.

H. E. Bell, A. Yaqub
      On near-periodicity and pseudoperiodicity in rings
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2683-2689.

Yinghui He, Hongjie Li, Yao Long
      The h-hemiregular (\in,\in\vee q_k)-fuzzy duo hemiring
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2691-2702.

R. Jakimczuk
      Functions of slow increase, integer sequences and conjectures
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2703-2709.

A. M. Abd-Alla, N. A. S. Afifi, S. R. Mahmoud, M. A. AL-Sheikh
      Effect of the rotation on waves in a cylindrical borehole filled with micropolar fluid
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2711-2728.

B. S. Ahmed, S. J. Monaquel
      Multigrid method for solving 2D-Poisson equation with sixth order finite difference method
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2729-2736.

J. Geiser
      Iterative operator splitting methods for differential equations: Prooftechniques and applications
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2737-2770.

N. Kosugi, K. Suyama
      The d-OR gate problem in dynamic fault trees and its solution in Markov analysis
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2771-2793.

R. Hasni, A. Shaman, S. Alikhani
      On chromatic uniqueness of complete complete 6-partite graphs
      Int. Math. Forum, Vol. 6, 2011, no. 53-56, 2795-2814.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |